MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device evaluation by mfr: the returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 54mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 28-apr-2021.Ii was reported that contrast leak occurred.The patient underwent below the knee and superficial femoral artery percutaneous transluminal angioplasty (pta).The 80% stenosed target lesion was located in the severely calcified anterior tibial artery.A 2.0mm x 60mm x 150cm coyote balloon catheter was advanced for dilatation.Angiography showed contrast agent leaked out during inflation.The physician simply pulled back the device from the patient.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed balloon pinhole.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11843341
Report Number2134265-2021-06028
Device Sequence Number3660876
Product Code DQY
UDI-Device Identifier08714729796732
UDI-Public08714729796732
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025825807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR